# SDR R61A201702240175

- Difficulty date: February 24, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 29,103 hours, 19,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD RIGHT EMERGENCY LIGHT STRIP WAS DIM.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
